# SDR TWAA9810604

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND TIE ANGLE FOR FLOORBEAM, FORMER RING AND PRESSURE BULKHEAD CRACKED AT STATION 996, RBL 58.6 INCHES.  VERIFIED BY NDT.  REPLACED TIE PALTE PER SRM 51-01 AND STD PRACTICES.  (M)
